Journal of Mathematical Analysis and Applications, ( ISI ), Volume (354), Year (2009-4) , Pages (625-629)

Title : ( Maps Preserving semi-Fredholm operators on Hilbert C*-modules )

Authors: , Shirin Hejazian ,

Citation: BibTeX | EndNote

Let M be a Hilbert C*-module and phi be a surjective linear map on the C*-algebra of all bounded adjointable maps on M. If phi preserves semi-Fredholm operators we show that it induces an automorphism or anti-automorphim on the Calkin algebra of M.

Keywords

, Hilbert C*-module, Semi-A-Fredholm operator, Calkin Algebra, Preserving
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1011162,
author = {, and Hejazian, Shirin},
title = {Maps Preserving semi-Fredholm operators on Hilbert C*-modules},
journal = {Journal of Mathematical Analysis and Applications},
year = {2009},
volume = {354},
month = {April},
issn = {0022-247X},
pages = {625--629},
numpages = {4},
keywords = {Hilbert C*-module; Semi-A-Fredholm operator; Calkin Algebra; Preserving map},
}

[Download]

%0 Journal Article
%T Maps Preserving semi-Fredholm operators on Hilbert C*-modules
%A ,
%A Hejazian, Shirin
%J Journal of Mathematical Analysis and Applications
%@ 0022-247X
%D 2009

[Download]